An emotive and very well articulated piece here Heather.

So much of this resonates with so many, I’m sure.

My young sister of 35, with M.S., has had nothing but ill effects from all her steroidal and ancillary meds — with severe weight gain being one that she has just forced herself to come to terms with, given the array of weird and debilitating symptoms she experiences.

I always say — “I am paying for your expertise as a physician, no different to paying for a builder or plumber, and ‘I’ am employing ‘you’ for your services, NOT the other way around.”

Blessings to you always my friend … 🙏

Written by

I come from a land down under | Manners will take you where money won’t | HR Consultant | OHS Specialist | Personal Trainer

Get the Medium app

A button that says 'Download on the App Store', and if clicked it will lead you to the iOS App store
A button that says 'Get it on, Google Play', and if clicked it will lead you to the Google Play store